Analysis of a mean field model of superconducting vortices

Schätzle, R and Styles, V (1999) Analysis of a mean field model of superconducting vortices. European Journal of Applied Mathematics, 10 (4). pp. 319-352. ISSN 0956-7925

Full text not available from this repository.


We study a mean-held model of superconducting vortices in one and two dimensions. The existence of a weak solution and a steady-state solution of the model are proved. A special case of the steady-state problem is shown to be of the form of a free boundary problem. The solutions of this free boundary problem are investigated. It is also shown that the weak solution of the one-dimensional model is unique and satisfies an entropy inequality.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Vanessa Styles
Date Deposited: 06 Feb 2012 21:20
Last Modified: 11 Apr 2012 09:58
📧 Request an update